Open Access
Translator Disclaimer
2013 A Two-Parameter Family of Fourth-Order Iterative Methods with Optimal Convergence for Multiple Zeros
Young Ik Kim, Young Hee Geum
J. Appl. Math. 2013(SI12): 1-7 (2013). DOI: 10.1155/2013/369067

Abstract

We develop a family of fourth-order iterative methods using the weighted harmonic mean of two derivative functions to compute approximate multiple roots of nonlinear equations. They are proved to be optimally convergent in the sense of Kung-Traub’s optimal order. Numerical experiments for various test equations confirm well the validity of convergence and asymptotic error constants for the developed methods.

Citation

Download Citation

Young Ik Kim. Young Hee Geum. "A Two-Parameter Family of Fourth-Order Iterative Methods with Optimal Convergence for Multiple Zeros." J. Appl. Math. 2013 (SI12) 1 - 7, 2013. https://doi.org/10.1155/2013/369067

Information

Published: 2013
First available in Project Euclid: 14 March 2014

zbMATH: 1266.65077
MathSciNet: MR3032258
Digital Object Identifier: 10.1155/2013/369067

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI12 • 2013
Back to Top